Sul problema di contatto tra piastre
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 1, pp. 61-68 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

We analyze the contact problem between two parallel thin linearly elastic plates under transverse loads. The initial distance between the two equal plates (both are clamped at the boundary) is equal to \( \delta \). The contact between the deformed plates is assumed to be elastic. The equilibrium problem is formulated in variational form via virtual work or, equivalently, in terms of minimum of the total energy. We use the mathematical framework of the theory of variational inequalities and we give different equivalent formulations of the non linear elastic problem introduced above. Finally, we obtain existence and uniqueness results.
@article{RLIN_1992_9_3_1_a7,
     author = {Maceri, Aldo},
     title = {Sul problema di contatto tra piastre},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {61--68},
     year = {1992},
     volume = {Ser. 9, 3},
     number = {1},
     zbl = {0760.73059},
     mrnumber = {MR1160001},
     language = {it},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_1_a7/}
}
TY  - JOUR
AU  - Maceri, Aldo
TI  - Sul problema di contatto tra piastre
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1992
SP  - 61
EP  - 68
VL  - 3
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_1_a7/
LA  - it
ID  - RLIN_1992_9_3_1_a7
ER  - 
%0 Journal Article
%A Maceri, Aldo
%T Sul problema di contatto tra piastre
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1992
%P 61-68
%V 3
%N 1
%U http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_1_a7/
%G it
%F RLIN_1992_9_3_1_a7
Maceri, Aldo. Sul problema di contatto tra piastre. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 1, pp. 61-68. http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_1_a7/